# SDR AALA202110297071

- Difficulty date: October 14, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737*
- Aircraft serial: 31151
- Aircraft time: 27,656 hours, 11,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 693497111
- Condition: Excess Play
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN INTERIOR HANDLE CAM PLATE OF 2R DOOR. RE-TORQUED CAM PLATE SHAFT NUT, OPS CHECK GOOD.
